Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Having persistent cough and running nose. Have dust allergy and asthma. Taken benadryl and alkof, no help. Advise?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
i am having persistant cough and slightly running nose for last 5 days. I have dust alergy and some mild asthama problem.
The coughing could have increased due to the fact that i was shifting house and had some dust exposure.
I have taken benedril, Lydril and Alkof (all cough syrup) with no improvement in coughing.
I took D Cold Total yesterday and it has decreased the coughing subtantially.
Should i countinue to take D Cold total? How many tablets can I take in a day?
Should i also take any inhaler like Seroflow?
Posted Thu, 5 Sep 2013 in Asthma and Allergy
Answered by Dr. Raju A.T 12 hours later
Brief Answer:
Continue the medication

Detailed Answer:

Thanks for your query.

Yes, you can take D cold total. Do take it twice daily once in the morning and in night after food fr not more than 3 days.

Since its cold season out there and can cause bronchoconstriction, you can add seroflow inhalation also if required.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor